# SDR SWAA2024112550891

- Difficulty date: October 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ACCESS PANEL 834DZ AT AFT ENTRY DOOR 2024-645596<[01] REPLACED SUPPORT ANGLE LOCATED ACCESS PANEL 834DZ AT AFT ENTRY DOOR IAW B737-800 SRM 51-10-02-OG-0 ITEM 9; SRM-51-40-02-OG-PRODURE-GENERAL-FASTENERS-INSTALLATION-AND-REMOVAL AND DWG_411A2119-175A SHS REV:-; LENGHT OF DAMAGE IS 0.298 TOOL USED: DIGITAL CALIPER PN: 500-197-30; SN: B23394221; DUE DATE: 04-FEB-2025.;[02] EDITED STEP 1(CORRECTED DRAWING NUMBER) REPLACED SUPPORT ANGLE LOCATED ACCESS PANEL 834DZ AT AFT ENTRY DOOR IAW B737-800 SRM 51-10-02-OG-0 ITEM 9; SRM-51-40-02-OG-PRODURE-GENERAL-FASTENERS-INSTALLATION-AND-REMOVAL AND DWG_411A2119 REV -; LENGHT OF DAMAGE IS 0.298 TOOL USED: DIGITAL CALIPER PN: 500-197-30; SN: B23394221; DUE DATE: 04-FEB-2025.;[03] TASK COMPLETED
